Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Automorphisms and endomorphisms of infinite locally finite graphs

  • 103 Accesses

  • 62 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    R. Halin, Über unendliche Wege in Graphen. Math. Ann.157 (1964) 125–137.

  2. [2]

    R. Halin, Einige Bemerkungen über unendliche Graphen. Math. Nachr.28 (1965) 365–385.

  3. [3]

    R. Halin, Über die maximalzahl fremder unendlicher Wege in Graphen. Math. Nachr.30 (1965) 63–85.

  4. [4]

    R. Halin, Die Maximalzahl fremder zweiseitig unendlicher Wege in Graphen. Math. Nachr.44 (1970) 119–127.

  5. [5]

    D. König, Theorie der endlichen und unendlichen Graphen. Leipzig 1936.

  6. [6]

    O. Ore, Theory of Graphs. Providence 1962.

Download references

Additional information

Dedicated to ProfessorW. Burau on the occasion of his 65th birthday

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Halin, R. Automorphisms and endomorphisms of infinite locally finite graphs. Abh.Math.Semin.Univ.Hambg. 39, 251–283 (1973). https://doi.org/10.1007/BF02992834

Download citation

Keywords

  • Infinite Sequence
  • Initial Vertex
  • Finite Graph
  • Infinite Subset
  • Infinite Path